My husband just recently stopped Januvia 100mg 1xday because of it raising his B.G to very unacceptable high levels! While on the Januvia he experienced all kinds of terrible side effects. Now he is only taking an insulin shot of Lantus @ night time and two Glipizides 10mg in the morning. His B.G is much better now. The side effects he was having are already subsiding. We were just wondering if there might be any withdraws from stopping the Januvia like there are with many other medications. Thank You, for any information you have that you care to share.
I was on Januvia for 6 years... when I had to stop it, I hurt so bad in my liver area. The pain was like a knife and similar to having gallstones. This all went away about one week later.
Now with a year break the Doctor have placed me back on Januvia and my liver area hurts but not the same as before. My liver is swollen and my kidneys are in trouble. Kinda a mess for me right now. Looking for answers.
- Januvia Information for Consumers
- Januvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Januvia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
About 2 years ago Dr had me using Januvia for Type 2 Diabetes and High Cholestrol (supplying me with
Updated 11 Jun 2010 • 1 answer
Updated 16 Jul 2010 • 2 answers
Updated 30 Nov 2010 • 1 answer
Type 2 diabetes, after starting Lantus gained 12 lbs in 3days & abdominal pain - common side effect?
Updated 16 May 2011 • 1 answer
Updated 25 Oct 2011 • 2 answers